# SDR ASAA2024070550925

- Difficulty date: July 5, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 10,335 hours, 2,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG88541169
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EMERGENCY LIGHT STRIP FROM CLOSET TO 1C IS A TRIPPING HAZARD. GROUNDED - YES. (RESOLVED ON W/O: 2006473 TASKCARD: N/R-00002 ) REVERSED MTX PROCEDURE REF MEL 33-51-03A REMOVED INTERIM REPAIR, INSTALLED NEW FROM STOCK PHOTOLUMINESCENT STRIP APPROX. 36 INCHES FROM FORWARD THRESHOLD STRIP TO SEAT 1C, OPS TESTED GOOD CLR MEL PLACARDS REMOVED NOTIFIED SEAMC ASHRAF.
